0
Reserve a time for your order.

Advil Ibuprofen, 200 mg, Liqui-Gels, Minis

$12.99
80.0 ea.
Advil Ibuprofen, 200 mg, Liqui-Gels, Minis

Product Details

Ibuprofen, 200 mg, Liqui-Gels, Minis

Other Information: Each Capsule Contains: Potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees (40 degrees C). Read and keep carton for complete warnings and information. Misc: Solubilized ibuprofen capsules, 200 mg. Pain reliever/fever reducer (NSAID). Liquid filled capsules. New smaller capsule. Same strength. Questions or comments? Call toll free 1-800-88-advil. For most recent product information, visit www.Advil.com.

HBC
UPC: 00305731769807